# SDR P5CA2021040300082

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,456 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 053C430
- Condition: False Activation
- Location: Rt A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS MESSAGE IN FLIGHT( PERFORMED FIM 21-51 TASK 876, FOUND RT TEMP CONTROLLER AT FAULT.  REMOVED & REPLACED   RT TEMP CONTROLLER PER AMM 21-51-00-405-008-001. OPS CHK OK.  )
